Show simple item record

dc.contributor.authorErkmen, Husnu
dc.contributor.authorEryilmaz, Gul
dc.contributor.authorGogcegoz Gul, Isil
dc.contributor.authorOzten, Eylem
dc.contributor.authorHizli Sayar, Gokben
dc.date.accessioned2014-09-25T15:31:34Z
dc.date.available2014-09-25T15:31:34Z
dc.date.issued2013
dc.identifier.citationHypertension induced by aripiprazole: A case report. G. Hızlı Sayar, E. Özten E, I. G. Gül, G. Eryılmaz, H. Erkmen. OA Case Reports 2013; 2(15):142.tr_TR
dc.identifier.urihttp://earsiv.uskudar.edu.tr/xmlui/handle/123456789/234
dc.identifier.urihttp://www.oapublishinglondon.com/article/1048
dc.description.abstractIntroduction: Hypotension is a known effect of atypical antipsychotics. However, there is little information on acute hypertension resulting from antipsychotic drugs. Aripiprazole is a potent partial dopamine D2 agonist, a serotonin 5-HT1A agonist and a 5- HT2A antagonist. It also displays high affinity for the α-1B, -2A, -2C and β1, -2 adrenergic receptors. Many studies underline the role of α-1A adrenergic receptors in malignant hypertension. Method: Here we present a case of a 38-years old male patient with psychotic depression. Discussion: Aripiprazole was initiated at 10 mg/d and 36 hours after the first dose the patient complained of headache and palpitation. His physical examination revealed that he developed a hypertensive crisis with arterial hypertension (170/110 mmHg) and tachycardia (118 beats/minute). His blood pressure returned to normal a week after the interruption of aripiprazole.tr_TR
dc.language.isoengtr_TR
dc.relation.ispartofseriesUluslararası Diğer;
dc.subjectaripiprazoletr_TR
dc.subjectblood pressuretr_TR
dc.subjecthypertensiontr_TR
dc.titleHypertension induced by aripiprazole: A case report.tr_TR
dc.typeArticletr_TR
dc.relation.journalOA Case Reportstr_TR
dc.contributor.departmentÜsküdar Üniversitesi, NPSUAMtr_TR
dc.contributor.authorIDTR25221tr_TR


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record